# SDR SWAA060617

- Difficulty date: February 23, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 6,562 hours, 3,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS155721
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND AFT LOWER EXTERNAL EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
